# SDR DL72E972331

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED VERT STAB INTERIOR STRINGER 1R AT RIB NR 4.  STOP DRILLED CRACKS PER M/M 55-30-0 FIG 803.  FABRICATED REP AIR PER M/M 55-30-0 PG 803 FIG 803.  OK TO INSTALL.  INSTALLED REPAIR PER M/M 55-30-0 PG 803 FIG 803.
